MathSciNet Relay Station
MathSciNet bibliographic data
MR2139564 (2006e:35330) 35R10 (45K05 82C05)
Menon, Govind; Pego, Robert L. Dynamical scaling in Smoluchowski's coagulation equations: uniform convergence. SIAM J. Math. Anal. 36 (2005), no. 5, 1629–1651 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement